MAUDE Adverse Event Report: SIEMENS HEALTHCARE DIAGNOSTICS INC. ADVIA CENTAUR CP

SIEMENS HEALTHCARE DIAGNOSTICS INC. ADVIA CENTAUR CP
Model Number ADVIA CENTAUR CP
Medical Device Problem Code High Test Results (2457)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 12/06/2023
Type of Reportable Event Malfunction
Event or Problem Description
Falsely elevated high sensitivity troponin i (tnih) results were obtained on three patient samples on an advia centaur cp instrument.The erroneous results were reported to the physician(s), who questioned the results.The samples were repeated on an alternate advia centaur cp instrument.The repeat results recovered lower than the erroneous results.The repeat results were reported, as the correct results, to the physician(s).There are no known reports of patient intervention or adverse health consequences due to the falsely elevated tnih results.
 
Additional Manufacturer Narrative
A united states (us) customer contacted a siemens customer care center (ccc) and reported that falsely elevated high sensitivity troponin i (tnih) results were obtained on three patient samples on an advia centaur cp instrument.A siemens customer service engineer (cse) was dispatched to the customer site.During this visit, the cse inspected the instrument and determined wash one pump, and base pump, malfunctioned.The cse replaced both pumps, primed the instrument, and confirmed no leaks.Further, cse verified if the dark counts were within specification and repeated the calibration of failed assays.The instrument generated signal errors and pre-light errors.The cse replaced the luminometer.The instrument was operational upon the replacement of the malfunctioned luminometer and pumps.The instrument is performing according to specifications.No further evaluation of this device is required.

Brand Name
ADVIA CENTAUR CP
Common Device Name
ADVIA CENTAUR CP
Manufacturer (Section D)
SIEMENS HEALTHCARE DIAGNOSTICS INC.
511 benedict ave
tarrytown NY 10591
Manufacturer (Section G)
STRATEC BIOMEDICAL SWITZERLAND AG.
gewerbestrasse 6
registration #: 3008494306
switzerland 8212
SZ   8212
Manufacturer Contact
eric so
511 benedict ave.
tarrytown, NY 10591
2012144764
MDR Report Key18400185
Report Number2432235-2023-00338
Device Sequence Number2759733
Product Code JJE
UDI-Device Identifier00630414523286
UDI-Public00630414523286
Combination Product (Y/N)N
Initial Reporter StateTX
Initial Reporter CountryUS
PMA/510(K) Number
K041133
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source Health Professional,User Facility
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial
Report Date (Section B) 12/27/2023
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model NumberADVIA CENTAUR CP
Device Catalogue Number10309710
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Initial
Initial Date Received by Manufacturer 12/07/2023
Initial Report FDA Received Date12/27/2023
Was Device Evaluated by Manufacturer? (Y/N) No
Is the Device Labeled for Single Use? (Y/N) No
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Reuse
Patient Sequence Number1
Patient SexUnknown